# SDR CALA2017012000130

- Difficulty date: January 17, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 64,689 hours, 15,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CREASE BEAM DEEP CORROSION BETWEEN STA 1240 AND 1280 LT SIDE. INSTALLED CREASE BEAM I/B CHORD SPLICE REPAIR ON MAIN CABIN FROM STA 1230 TO 1290 LT SIDE PER REF SRM 53-00-13 REPAIR 1 DETAIL, FIG 201.
